RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 24, Number 2  


Differential Equations and Mathematical Physics
On a boundary value problem for a third-order parabolic-hyperbolic type equation with a displacement boundary condition in its hyperbolicity domain
Zh. A. Balkizov
211
Group classification, invariant solutions and conservation laws of nonlinear orthotropic two-dimensional filtration equation with the Riemann–Liouville time-fractional derivative
V. O. Lukashchuk, S. Yu. Lukashchuk
226
Sobolev spaces and boundary-value problems for the curl and gradient-of-divergence operators
R. S. Saks
249

Mechanics of Solids
Creep and long-term strength of metals under unsteady complex stress states (Review)
A. M. Lokoshchenko, L. V. Fomin, W. V. Teraud, Yu. G. Basalov, V. S. Agababyan
275

Mathematical Modeling, Numerical Methods and Software Complexes
Exact solutions to generalized plane Beltrami–Trkal and Ballabh flows
E. Yu. Prosviryakov
319
Research of a retrial queueing system with exclusion of customers and three-phase phased by follow-up
A. A. Nazarov, Ya. E. Izmailova
331
Stochastic calculation of curves dynamics of enterprise
A. L. Saraev, L. A. Saraev
343
Couette flow of hot viscous gas
A. N. Khorin, A. A. Konyukhova
365

Short Communication
Differential Equations and Mathematical Physics
$\alpha$-Differentiable functions in complex plane
R. Pashaei, A. Pishkoo, M. S. Asgari, D. Ebrahimi Bagha
379
An undamped oscillation model with two different contact angles for a spherical droplet impacting on solid surface
S. Chen, B. Cong, D. Zhang, X. Liu, S. Shen
390
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020